Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 81, Number 279
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Finite element methods for the displacement obstacle problem of clamped plates
Susanne C. Brenner, Li-yeng Sung and Yi Zhang PDF
Math. Comp. 81 (2012), 1247-1262
Convergence analysis of variational and non-variational multigrid algorithms for the Laplace-Beltrami operator
Andrea Bonito and Joseph E. Pasciak PDF
Math. Comp. 81 (2012), 1263-1288
Polynomial extension operators. Part III
L. Demkowicz, J. Gopalakrishnan and J. Schöberl PDF
Math. Comp. 81 (2012), 1289-1326
Conditions for superconvergence of HDG methods for second-order elliptic problems
Bernardo Cockburn, Weifeng Qiu and Ke Shi PDF
Math. Comp. 81 (2012), 1327-1353
An analysis of HDG methods for the vorticity-velocity-pressure formulation of the Stokes problem in three dimensions
Bernardo Cockburn and Jintao Cui PDF
Math. Comp. 81 (2012), 1355-1368
Numerical identification of a Robin coefficient in parabolic problems
Bangti Jin and Xiliang Lu PDF
Math. Comp. 81 (2012), 1369-1398
Multilevel preconditioning for the finite volume method
Yonghai Li, Shi Shu, Yuesheng Xu and Qingsong Zou PDF
Math. Comp. 81 (2012), 1399-1428
Convergence of a finite volume scheme for the convection-diffusion equation with $\mathrm {L}^1$ data
T. Gallouët, A. Larcher and J. C. Latché PDF
Math. Comp. 81 (2012), 1429-1454
Fast wave computation via Fourier integral operators
Laurent Demanet and Lexing Ying PDF
Math. Comp. 81 (2012), 1455-1486
Perturbation analysis of the QR factor R in the context of LLL lattice basis reduction
Xiao-Wen Chang, Damien Stehlé and Gilles Villard PDF
Math. Comp. 81 (2012), 1487-1511
The cubic spherical optimization problems
Xinzhen Zhang, Liqun Qi and Yinyu Ye PDF
Math. Comp. 81 (2012), 1513-1525
Multistep $\varepsilon$–algorithm, Shanks’ transformation, and the Lotka–Volterra system by Hirota’s method
Claude Brezinski, Yi He, Xing-Biao Hu, Michela Redivo-Zaglia and Jian-Qing Sun PDF
Math. Comp. 81 (2012), 1527-1549
Function spaces for conditionally positive definite operator-valued kernels
Georg Berschneider, Wolfgang zu Castell and Stefan J. Schrödl PDF
Math. Comp. 81 (2012), 1551-1569
The distance to an irreducible polynomial, II
Michael Filaseta and Michael J. Mossinghoff PDF
Math. Comp. 81 (2012), 1571-1585
Computing the torsion points of a variety defined by lacunary polynomials
Louis Leroux PDF
Math. Comp. 81 (2012), 1587-1607
The Frobenius problem for numerical semigroups with embedding dimension equal to three
Aureliano M. Robles-Pérez and José Carlos Rosales PDF
Math. Comp. 81 (2012), 1609-1617
A normal form for definite quadratic forms over $\mathbb {F}_q[t]$
Markus Kirschmer PDF
Math. Comp. 81 (2012), 1619-1634
Local solubility and height bounds for coverings of elliptic curves
T. A. Fisher and G. F. Sills PDF
Math. Comp. 81 (2012), 1635-1662
Constructing irreducible polynomials over finite fields
San Ling, Enver Ozdemir and Chaoping Xing PDF
Math. Comp. 81 (2012), 1663-1668
Gram lines and the average of the real part of the Riemann zeta function
Kevin A. Broughan and A. Ross Barnett PDF
Math. Comp. 81 (2012), 1669-1679
Numerical evidence for the equivariant Birch and Swinnerton-Dyer conjecture (Part II)
Werner Bley PDF
Math. Comp. 81 (2012), 1681-1705
Asymptotic estimates for Apostol-Bernoulli and Apostol-Euler polynomials
Luis M. Navas, Francisco J. Ruiz and Juan L. Varona PDF
Math. Comp. 81 (2012), 1707-1722
The zeta function on the critical line: Numerical evidence for moments and random matrix theory models
Ghaith A. Hiary and Andrew M. Odlyzko PDF
Math. Comp. 81 (2012), 1723-1752
Sieve methods for odd perfect numbers
S. Adam Fletcher, Pace P. Nielsen and Pascal Ochem PDF
Math. Comp. 81 (2012), 1753-1776
The least inert prime in a real quadratic field
Enrique Treviño PDF
Math. Comp. 81 (2012), 1777-1797
Reduction of bivariate polynomials from convex-dense to dense, with application to factorizations
Jérémy Berthomieu and Grégoire Lecerf PDF
Math. Comp. 81 (2012), 1799-1821
Arithmetic $(1;e)$-curves and Belyĭ maps
Jeroen Sijsling PDF
Math. Comp. 81 (2012), 1823-1855
Combinatorics of Cremona monomial maps
Aron Simis and Rafael H. Villarreal PDF
Math. Comp. 81 (2012), 1857-1867
Odd perfect numbers are greater than $10^{1500}$
Pascal Ochem and Michaël Rao PDF
Math. Comp. 81 (2012), 1869-1877